# SDR USAA2010062491253

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 33,104 hours, 11,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 13,900 hours, 4,758 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1792 - CLT - EES - LOW DOOR PRESSURE ALERT ON CIDS.  MAINTENANCE FOUND 3R DOOR OPENING ASSIST BOTTLE PRESSURE LOW.  SERVICED BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
